# SDR CA030711004

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Doug C54G-DC
- Aircraft time: 24,987 hours
- Engine: Pwa D5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 127145
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Pwa
- Component part number: 78103
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AN OIL LEAK WAS OBSERVED IN CRUISE AND A PRECAUTIOARY SHUT DOWN WAS CARRIED OUT. UPON INSPECTION IT WAS FOUND THAT THE LOWER STUDS WERE BROKE, THEY WERE REPLACED ALONG WITH THE CYLINDER.
